# SDR ASAA2014090909093

- Difficulty date: September 9, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 22,814 hours, 7,018 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: 41F9003
- Part serial: YT1181746
- Condition: Bypassing
- Location: Nr 2 Savenging
- Part time: 25,658 hours, 8,293 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 OIL FILTER BYPASS LIGHT ON LANDING.  EXTINGUISHED ON ENGINE SHUTDOWN.  ACFT GROUNDED.  REMOVED AND REPLACED NR 2 ENGINE SCAVENGE OIL FILTER & INSPECTED NO CONTAMINATION NOTED IAW AMM 79-21-06.   LEAK CHECKED GOOD.
